# SDR AALA200802661

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 50,470 hours, 25,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CRACKED AT CANTED FRAME IN AFT FUSELAGE AT STATION 1474.  LENGTH OF CRACK IS 2 INCHES.  INSTALLED DOUBLER IN ACCORDANCE WITH SRM 53 01 00.
